# SDR FDEA201012084619

- Difficulty date: December 8, 2010
- Submitted: December 13, 2010
- Operation: Air carrier
- Aircraft: N233FE
- Make and model: Boeing 727247
- Aircraft serial: 21327
- Aircraft time: 69,974 hours, 48,638 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6520827155
- Condition: Corroded
- Location: Bs 660
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON UPPER FLANGE OF FLOORBEAM AT BS 660, LBL 10.  CUTOUT DAMAGED AREA APPROX DIM: 3" X 2" AND FABRICATED UPPER CHORD FROM BAC1505-  160617-7075T7 APPROX DIM: 16" LONG, FABRICATED  2 EA. ANGLES MATERIAL USED BAC1490 2785  7075T6 APPROX DIM: 16" X 2 3/4" AND FROM 1490 2831 7075T6 APPROX DIM: 11 1/2" X 2 3/4"   AND FABRICATED 2 EA. STRAPS MATERIAL USED BAC 1512-3396 APPROX DIM: 12 1/2" X 1" AND 7075T6 .050 DIM: 16 1/4" X 1" IAW SRM 53-10-8 FIG 3 AND 51-30-5. INSTALLED REPAIR PARTS IAW SRM 51-30-2.
